Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19764
Title: Quadratic categories and square rings
Authors: Baues, HJ
Hartl, M
Pirashvili, T
First Published: 24-Oct-1997
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 1997, 122 (1-2), pp. 1-40
DOI Link: 10.1016/S0022-4049(97)00130-8
ISSN: 0022-4049
Links: http://hdl.handle.net/2381/19764
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.